# SDR AALA961233

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Defective
- Location: L3 Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, FOUND THE L3 EMERGENCY EXIT DOOR WARNING HORN WOULD NOT SOUND.  REPLACED L3 EMERGENCY EXIT DOOR WARNING HORN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
